# SDR DALA13009000939

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LT WINDOW BELT FWD SECTION AND LOWER FWD CORNER BETWEEN STA 927 AND 946. (FS). (REF. NRC: NR 26, ZONE 50) REF NRC (T0 272062).  REPAIRS WERE ACCOMPLISHED, REPAIRS IDENTIFIED AS "M" AND "N" AREA ALLOW TO LEAVE IN THE "AS-1S" CONDITION IAW ER/A 511155-14 REV ORIG AND REPAIR IDENTIFIED AS "O" IS ALLOW TO LEAVE IN AS "TIME LIMITED" CONDITION IAW ER/A 511156, REV ORIG RII COMPLETED BY INSPECTION STAMP INSPECTOR IAC 200802798 AM DELTA ID 872769.  ASSOCIATED ER/A 51-115614 ADDED FOR AC 0939.
